| Model Number |
393014 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that device was unable to be interrogated.Patient reported shocks when arriving at hospital but this cannot be confirmed due to inability to interrogate.Device remains implanted at this time.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.